# SDR IPXA2024041735963

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-300
- Aircraft serial: 66809
- Aircraft time: 7,537 hours, 3,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Malfunctioned
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS SWITCH GUARD CAUSING SWITCH TO TURN OFF FROM ARMED POSITION INTERMITTENTLY. REPLACED EMERGENCY LIGHTS CONTROL PANEL. OPS OK REF AMM 33-51-08.
